Sjölin, Per
Spherical harmonics and spherical averages of Fourier transforms
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002) , p. 41-51
Zbl 1048.42013 | MR 1956428
URL stable : http://www.numdam.org/item?id=RSMUP_2002__108__41_0

Bibliographie

[1] J. Bourgain, Hausdorff dimension and distance sets, Israel J. Math., 87 (1994), pp. 193-201. MR 1286826 | Zbl 0807.28004

[2] P. Mattila, Spherical averages of Fourier transforms of measures with finite energy; dimension of intersections and distance sets, Mathematika, 34 (1987), pp. 207-228. MR 933500 | Zbl 0645.28004

[3] P. Mattila, Geometry of sets and measures in Euclidean spaces, Cambridge studies in advanced mathematics, 44, Cambridge University Press, 1995. MR 1333890 | Zbl 0819.28004

[4] P. Sjölin, Estimates of spherical averages of Fourier transforms and dimensions of sets, Mathematika, 40 (1993), pp. 322-330. MR 1260895 | Zbl 0789.28006

[5] P. Sjölin, Estimates of averages of Fourier transforms of measures with finite energy, Ann. Acad. Sci. Fenn. Math., 22 (1997), pp. 227-236. MR 1430401 | Zbl 0865.42007

[6] P. Sjölin - F. Soria, Some remarks on restriction of the Fourier transform for general measures, Publicacions Matemàtiques, 43 (1999), pp. 655-664. MR 1744623 | Zbl 0958.42011

[7] P. Sjölin - F. Soria, Estimates of averages of Fourier transforms with respect to general measures, Manuscript 2000. Zbl 1051.42011

[8] E.M. Stein - G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, 1971. MR 304972 | Zbl 0232.42007

[9] T. Wolff, Decay of circular means of Fourier transforms of measures, Internat. Math. Res. Notices (1999), pp. 547-567. MR 1692851 | Zbl 0930.42006